# SDR 97ZZZX4453

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N656D
- Make and model: Beech C35BEECH
- Aircraft serial: D2924
- System (JASC): 2720 · Rudder Control System
- Part: Taper Pin
- Part number: AN386212A
- Condition: Worn
- Location: Lt Pedal
- Part time: 4,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING AIRCRAFT, NOTED STEERING RESPONSE USING COPILOT'S PEDALS WAS POOR TRYING TO STEER LEFT.  OKAY STEERING TO RIGHT.  DURING INSPECTION, TAPER PIN THAT COUPLES PILOT SIDE LT RUDDER PEDAL TO TORQUE TUBE WAS FOUND LOOSE.   PIN WAS REMOVED AND FOUND 'NECKED-DOWN'.  BY SYSTEM DESIGN, THIS PEDAL IS THE 'MASTER' PEDAL AND THE OTHER 3 PEDALS ARE SLAVED TO IT THROUGH BELLCRANKS AND PUSHRODS.  THE CUMULATIVE 'SLOP' IN THE SYSTEM ROD ENDS WAS FOUND TO BE ABOUT EQUAL AND THE LOOSE TAPER IN WOULD NOT ALLOW ADEQUATE LEFT STEERING COMMANDS.  PIN WAS REPLACED.
